# SDR AU001036

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage Main Lo
- Component: Fuselage Main Lo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER NR 10 RT LOCATED AT FRAME 207 CRACKED.  NEW FRAME 207 AND SKIN HAD BEEN FITTED.  (X)
